MathSciNet Relay Station
MathSciNet bibliographic data
MR399925 (53 #3764b) 47B25 (30A78 42A40)
Rosenblum, Marvin; Rovnyak, James Restrictions of analytic functions. II. Proc. Amer. Math. Soc. 51 (1975), 335–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement